# SDR VNAA202504140037

- Difficulty date: April 7, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 30,802 hours, 24,890 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC670341807
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST LBL12 IS CORRODED AT F.S.280 FRAME AND STRINGER 25L   REMOVED VERTICLE POST AT LBL12 AND INSTALLED NEW SERVICEABLE VERTICLE POST P/N CC670-34180-7 AT LBL12 F.S 280 WITH NEW IAW CRJ 700 SRM 51-42-13-001-001-A01 AND 51-42-21-001-001-A01
